# SDR P2EA99216

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nr 6 Le Slat
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MDW - FLT 586 - NR 6 LEADING EDGE SLAT WOULD NOT EXTEND IN FLIGHT UNTIL FLAPS 30 POSITION WAS SELECTED.  ADJUSTED TENSION ON NR 6 SLAT DETENT ARMS PER MM 27-81-0.  SLATS OPERATE NORMALLY.  (X)
